# SDR 96ZZZX1965

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 95910005
- Condition: Cracked
- Location: Top Rt Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DYNA FOCAL ATTACH RING TUBE AT TIME OF INSPECTION WAS FOUND TO HAVE CRACKS AT TOP RT ATTACH POINT AND AFT OF ATTACH PLATE APPROXIMATELY .75 INCH AND .50 INCH LONG. THIS MOUNT WAS TAGGED UNSERVICEABLE, RED TAG.  REPLACEMENT OF UNIT WAS SUGGESTED.
